# SDR 08FDEA04511

- Difficulty date: October 23, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 47,916 hours, 12,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76531
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, BETWEEN LEFT STA 5-53 TO 5-73 LONGERON 48 SPLICE FOUND   CORRODED.  CENTER CARGO BETWEEN LEFT STA 5-53 TO 5-73 LONGERON 48 SPLICE CORROSION  REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-00-01 FIGURE 4 VOLUME I.  ORIGINAL THICKNESS = 0.125  INCH, MATERIAL REMOVED = 0.075 INCH, MATERIAL REMAINING = 0.050 INCH.  SPLICE REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II.  THIS REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
